The Stacks project

Bibliography entry Elkik

author
Elkik, Renée
title
Solutions d'équations à coefficients dans un anneau hensélien
year
1973
journal
Ann. Sci. École Norm. Sup. (4)
volume
6
pages
553–603

@ARTICLE{Elkik,
    AUTHOR = "Elkik, Ren{\'e}e",
    TITLE = "Solutions d'\'equations \`a coefficients dans un anneau hens\'elien",
    JOURNAL = "Ann. Sci. \'Ecole Norm. Sup. (4)",
    VOLUME = "6",
    YEAR = "1973",
    PAGES = "553--603"
}

      

This item is referenced in 5 tags:

  • in Section 16.1: Introduction, which cites Lemma 3 of Elkik
  • in Section 16.3: Presentations of algebras
  • in Section 85.1: Introduction
  • in Section 85.4: Rig-étale homomorphisms
  • in Lemma 85.6.4, which cites III Theorem 7 of Elkik